# SDR RAIA00403006

- Difficulty date: March 5, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 11,862 hours, 12,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RP51B
- Part serial: 14859
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTS INOP. MAINTENANCE REMOVED AND REPLACED NR 2 POWER SUPPLY.
